The Annals of Mathematical Statistics

The Distribution of the Multiple Correlation Coefficient in Periodogram Analysis

D. M. Starkey

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 10, Number 4 (1939), 327-336.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732145

Digital Object Identifier
doi:10.1214/aoms/1177732145

Mathematical Reviews number (MathSciNet)
MR929

Zentralblatt MATH identifier
0024.05701

JSTOR
links.jstor.org

Citation

Starkey, D. M. The Distribution of the Multiple Correlation Coefficient in Periodogram Analysis. Ann. Math. Statist. 10 (1939), no. 4, 327--336. doi:10.1214/aoms/1177732145. https://projecteuclid.org/euclid.aoms/1177732145


Export citation